Skip to Main content Skip to Navigation
Journal articles

A simplified design for strict Lyapunov functions under Matrosov conditions

Frédéric Mazenc 1, 2 Michael Malisoff 3 Olivier Bernard 4
1 MERE - Water Resource Modeling
CRISAM - Inria Sophia Antipolis - Méditerranée , INRA - Institut National de la Recherche Agronomique : UMR0729
4 COMORE - Modeling and control of renewable resources
LOV - Laboratoire d'océanographie de Villefranche, CRISAM - Inria Sophia Antipolis - Méditerranée
Abstract : We construct strict Lyapunov functions for broad classes of nonlinear systems satisfying Matrosov type conditions. Our new constructions are simpler than the designs available in the literature. We illustrate the practical interest of our designs using a globally asymptotically stable biological model.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-00858530
Contributor : Alain Rapaport <>
Submitted on : Thursday, September 5, 2013 - 3:35:48 PM
Last modification on : Wednesday, February 10, 2021 - 3:35:27 AM

Identifiers

Citation

Frédéric Mazenc, Michael Malisoff, Olivier Bernard. A simplified design for strict Lyapunov functions under Matrosov conditions. IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 2009, 54 (1), pp.177-183. ⟨10.1109/TAC.2008.2008353⟩. ⟨hal-00858530⟩

Share

Metrics

Record views

302